# SDR C2XA95IA366

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16702
- Make and model: Emb EMB-120RT
- Aircraft serial: 120078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 12006159501
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT AFT FLOOR SUPPORT CORRODED FROM FRAME 38.5 TO 40.  MAINTENANCE REMOVED AND REPLACED THE SECTION OF FLOOR SUPPORT.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
